The central limit theorem for sums of trimmed variables with heavy tails

István Berkes, Lajos Horvath

Research output: Contribution to journalArticle

LanguageEnglish
Pages449-465
JournalStochastic processes and their applications
Volume122
DOIs
StatusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The central limit theorem for sums of trimmed variables with heavy tails. / Berkes, István; Horvath, Lajos.

In: Stochastic processes and their applications, Vol. 122, 2012, p. 449-465.

Research output: Contribution to journalArticle

@article{4067ee4726d8439780ffab8e0951f059,
title = "The central limit theorem for sums of trimmed variables with heavy tails",
author = "Istv{\'a}n Berkes and Lajos Horvath",
year = "2012",
doi = "http.//dx.doi.org/10.1016/j.spa.2011.10005",
language = "English",
volume = "122",
pages = "449--465",
journal = "Stochastic processes and their applications",
issn = "0304-4149",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - The central limit theorem for sums of trimmed variables with heavy tails

AU - Berkes,István

AU - Horvath,Lajos

PY - 2012

Y1 - 2012

UR - http://www.sciencedirect.com/science/journal/03044149

UR - http://www.sciencedirect.com/science/article/pii/S0304414911002663

U2 - http.//dx.doi.org/10.1016/j.spa.2011.10005

DO - http.//dx.doi.org/10.1016/j.spa.2011.10005

M3 - Article

VL - 122

SP - 449

EP - 465

JO - Stochastic processes and their applications

T2 - Stochastic processes and their applications

JF - Stochastic processes and their applications

SN - 0304-4149

ER -